How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Medical
Satisfied Customers: 5574
Experience:  Medicine doctor, PGCSD(dermatology)
6740150
Type Your Medical Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

Sure, I have pain in my lower left abdomen..sharp one dt

Customer Question

Sure
JA: What are all the symptoms you're experiencing (e.g. loss of appetite, fever, rash)?
Customer: I have pain in my lower left abdomen..sharp one dt too..and back pain too As of appetite..it's ok..no fever or rash
JA: Have you had any recent injuries? What seems to make the pain better or worse?
Customer: I have had PCOD before because of which I was taking medication but it got better..
JA: Anything else in your medical history you think the doctor should know?
Customer: Also I do suffer from gas after I eat usually
Submitted: 4 months ago.
Category: Medical
Expert:  Dr Josh replied 4 months ago.

Hello,

Myself Dr Josh- and I’m happy to help with your question today.

Please provide me the following information so that I can address your concern-

On a grade of 1 to 10 how would you rate the pain?

Do you suffer from constipation?

Burning urination?

Waiting for your reply…

Thanks

Customer: replied 4 months ago.
Sometimes I suffer from constipation but in recent days..I have not..no burning urination only pain in d abdomen lower left side and back pain
Expert:  Dr Josh replied 4 months ago.

Dear,

Thanks for all these additional details.

I am sorry to hear about your problems.

These symptoms can be due to any of these possible causes-
-Kidney stone
-Diverticulitis
-Cystitis
-Gas or constipation.

Diverticulitis is the inflammation or infection of the bulging sacs or pouches of the inner lining of the intestine called as diverticulosis. It causes severe pain in left lower side of the abdomen.
The exact cause in not known. It is caused by small pieces of stool (feces) that become trapped in these pouches, causing infection or inflammation.

A clinical examination, tests should be done for diagnosis.
It includes-
-Ultrasound of abdomen,
-Urine test,
-Complete blood count.

There are few signs should prompt ER visit , these are-
Severe increase in pain/ blood in stool/ sudden distention of abdomen/ loss of consciousness.

I would advise you to consult your doctor ASAP or if the pain worsens rush to ER. You will need a detailed examination and tests.
In the meantime take an oral painkiller Motrin 400mg twice a day and take light diet or fluids and rest.

Hope this helped

If you have any further question then you can ask me.

Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.
Thank you.

Kind Regards

Dr.Josh

Customer: replied 4 months ago.
Also..it would be 6 I think..can't ignore this pain..
Expert:  Dr Josh replied 4 months ago.

Dear,

Thanks for all these additional details.

I am sorry to hear about your problems.

These symptoms can be due to any of these possible causes-
-Kidney stone
-Diverticulitis
-Cystitis
-Gas or constipation.

Diverticulitis is the inflammation or infection of the bulging sacs or pouches of the inner lining of the intestine called as diverticulosis. It causes severe pain in left lower side of the abdomen.
The exact cause in not known. It is caused by small pieces of stool (feces) that become trapped in these pouches, causing infection or inflammation.

A clinical examination, tests should be done for diagnosis.
It includes-
-Ultrasound of abdomen,
-Urine test,
-Complete blood count.

There are few signs should prompt ER visit , these are-
Severe increase in pain/ blood in stool/ sudden distention of abdomen/ loss of consciousness.

I would advise you to consult your doctor ASAP or if the pain worsens rush to ER. You will need a detailed examination and tests.
In the meantime take an oral painkiller Motrin 400mg twice a day and take light diet or fluids and rest.

Hope this helped

If you have any further question then you can ask me.

Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.
Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 4 months ago.

May i help you further?

Do you need more help?

Kind Regards

Dr.Josh